# SDR AALA20150110001

- Difficulty date: January 4, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N351AA
- Make and model: Boeing 767323
- Aircraft serial: 24032
- Aircraft time: 111,013 hours, 18,241 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 5736645
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L4 DOOR EXTERIOR EMER LIGHT INOPERATIVE.  RELAMPED THE L4 DOOR EXTERIOR EMER LIGHT.  OPERATIONAL CHECKED GOOD IAW AMM 33-51-03.
